A uniqueness theorem for iterations

Journal of Symbolic Logic 67 (4):1344-1350 (2002)

Abstract

If M is a countable transitive model of $ZFC+MA_{\aleph_{1}}$ , then for every real x there is a unique shortest iteration $j: M \rightarrow N$ with $x \in N$ , or none at all

Download options

PhilArchive



    Upload a copy of this work     Papers currently archived: 72,694

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Analytics

Added to PP
2009-01-28

Downloads
14 (#738,291)

6 months
11 (#68,718)

Historical graph of downloads
How can I increase my downloads?

References found in this work

No references found.

Add more references

Citations of this work

The Nonstationary Ideal in the Pmax Extension.Paul B. Larson - 2007 - Journal of Symbolic Logic 72 (1):138 - 158.

Add more citations

Similar books and articles